Weight Loss When Using KB IUD?
In the morning, I want to ask why my weight is getting lower and lower. Usually before marriage, 35 kg when I get pregnant 49 kg when I have born again, 35 kg, but now it is getting worse. because of what ya Do I need to consult a nutritionist or how Thank you HealthReplies.com. Please enter, sir
Hello Anisa, thank you for asking at HealthReplies.com.
The use of IUD contraceptives (in this case an IUD that does not contain hormones) generally has no effect on changes in body weight because the way the contraception works is not related to the hormonal system or a person's nutritional status so that in general it will not cause an increase or decrease in the user's weight.
Changes in body weight experienced by users of the IUD may be caused by diet, the amount of nutritional intake, psychological factors, lifestyle or activities so far. Therefore, it is permissible for you to consult further with a nutritionist doctor for an evaluation of your nutritional status and recommended nutritional intake in accordance with your current condition.
In addition to consultation, you can also at home begin to improve your nutritional intake by arranging that your food has calorie content that suits your needs, increasing your intake of vegetables and fruit, doing regular and regular exercise for at least 30 minutes a day, avoiding stress, and getting rest. enough every day.
I hope this helps.